Estimates for the bilinear form \(x^T A^{-1} y\) with applications to linear algebra problems

From MaRDI portal
Revision as of 04:37, 30 January 2024 by Import240129110155 (talk | contribs) (Created automatically from import240129110155)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Publication:468270

zbMath1302.65100MaRDI QIDQ468270

Marilena Mitrouli, Paraskevi Fika, Paraskevi Roupa

Publication date: 6 November 2014

Published in: ETNA. Electronic Transactions on Numerical Analysis (Search for Journal in Brave)

Full work available at URL: http://www.emis.de/journals/ETNA/volumes/2011-2020/vol43/abstract_vol43_pp70-89.html

File on IPFS





Related Items (12)


Uses Software






This page was built for publication: Estimates for the bilinear form \(x^T A^{-1} y\) with applications to linear algebra problems